I just took my paliperidone (Invega). My pdoc says I still have Haldol in my system from the shot but she said it’s ok. But now I’m scared of the combo. Like something might go wrong and I’ll have horrible side effects. I liked it before and didn’t have side effects before. Yet I’m still panicking
I think you’re getting anxiety from not drinking as much.
And probably just from the stress of knowing you need to quit.
You’re putting a lot of pressure on yourself and it’s manifesting as this.
I think you’ll be fine with the two medicines in your system and you said it didn’t cause issues before.
But I understand your concern,
I don’t like combining meds either.
Ok. I’ll try to keep that in mind.
When I got changed from haloperidol to Thorazine my doc simply stopped the haloperidol one day and started the Thorazine the next. No cross titration.
Ah but were you on Haldol depot? Things might be slightly different
Yes, I was on the depot shot
Well my Invega kicked in. I’m a little spacey from it but I think I’ll get used to it quickly like I did before.
I appreciate it is scary starting new meds but I would try to have faith that your pdoc knows what’s best. But being apprehensive is very understandable
Thanks @Jimbob 15
Good luck with the med change @CoCo
Thanks @Hadeda 15
You will be okay. The doctors know what they are doing.
I’m on 4 different meds and they are ok together. The pdoc will know best